# SDR AALA202110113774

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 26,100 hours, 10,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT ARM. MAINTENANCE FOUND THE GIRT BAR RETAINERS GUMMY AND DIRTY, CLEANED RETAINERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM  52-00-00.
